Strefen Lozenges 16

Strefen Lozenges 16

SKU : OTCSTREFEN|PIP-Code : 3181617|EAN : 5000167090130
In Stock
Brand Image
Click on stars to rate this product
Write a review
RRP : £3.99
Add to basket
Strefen Lozenges contains an anti-inflammatory ingredient which offers long and lasting relief from painful sore throats.
Read more about this product »
  • Description
  • Reviews

Strefen (Strepsils) Lozenges 16

If your throat is swollen and the pain is acute, use Strefen Lozenges. Strefen Lozenges contains an anti-inflammatory ingredient which offers long and lasting relief from painful sore throats. Strefen Honey & Lemon Lozenges help relieve the symptoms of sore throats, such as throat soreness, pain/swelling, within half an hour of sucking a lozenge.

The active ingredient is Flurbiprofen (8.75 mg). The other ingredients are Macrogol 300, Potassium Hydroxide, Lemon Flavour, Levomenthol, Liquid Sucrose, Liquid Glucose, and Honey.

Each lozenge contains 2.5g of carbohydrate

Over 12 years: one lozenge sucked slowly, moving it around, in the mouth every 3-6 hours as required. Do not chew, crunch or swallow the lozenges whole. Maximum 5 lozenges in 24 hours. Use for a maximum of 3 days.
Under 12 years: not suitable.


Do not take these lozenges:
  • If you have, or have ever had, a stomach ulcer.
  • If you are allergic to flurbiprofen, aspirin, or other NSAIDs, or any of the ingredients listed above.
  • If you have ever had wheezing, a runny nose or an itchy rash (hives) after taking aspirin, flurbiprofen or medicines containing NSAIDs.
  • If you are under 12 years old.
  • Strefen Honey & Lemon may sometimes cause dizziness or changes in seeing. If you are affected do not drive or operate machinery.
Talk to your pharmacist or doctor before taking Strefen Lozenges:
  • If you are (or may be) pregnant or are breastfeeding.
  • If you have asthma or have ever had asthma in the past.
  • If you have kidney, heart or liver problems.
  • If you have high blood pressure or have problems with the time your blood takes to clot.
  • If you have diabetes, or other problems with sugars (Each lozenge contains 2.5g carbohydrate).
  • If you have problems coping with the sugars glucose, fructose, sucrose, maltose and galactose. (Strefen Honey & Lemon are not suitable if you have inherited fructose intolerance, glucose-galactose malabsorption syndrome or sucrase isomaltase deficiency).
  • If you are taking any medicines, especially:
    • Pain relievers, cold treatments or other products containing aspirin, ibuprofen, flurbiprofen or other NSAIDs.
    • Water tablets (diuretics) containing furosemide.
    • Medicines for high blood pressure (eg beta blockers)
    • Medicines for thinning the blood (anticoagulants), for example warfarin.
    • Mifepristone.
Side effects
Some people who take these lozenges may get one or more of the known side effects of NSAIDs, however, they do not affect everyone:
  • A slight mouth-tingling feeling, or unusual taste, whilst sucking the lozenges.
  • Mouth ulcers or irritation (be sure to move the lozenge around your mouth while you suck it).
  • Stomach discomfort or pain, feeling or being sick, diarrhoea, or rarely, stomach pain with black tarry stools (stomach ulcer or bleeding).
  • Skin rashes or itchy lumps on the skin, an itchy runny nose, worsening of asthma or breathing difficulties.
  • Fluid retention and swelling of feet, changes in seeing, dizziness, liver or kidney problems, yellowing skin (jaundice) and, very rarely, easy skin bruising or bleeding.
If you have any of these and they trouble you, or you are concerned about the effects of this medicine, stop taking the lozenges and talk to your pharmacist or doctor.
  Average rating (0 reviews) Write a Review
Your recent history